# SDR 2000UALA00177

- Difficulty date: April 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 62,570 hours, 35,567 cycles
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Relay
- Part number: 91318506
- Condition: Arced
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 TANK LEFT FORWARD, LEFT AFT AND RIGHT FORWARD BOOST PUMP CIRCUIT BREAKERS POPPED AFTER TAKEOFF.  ONLY THE RIGHT AFT PUMP WAS STILL WORKING AND THAT FAILED BEFORE LANDING.  RETURNED TO MSY.  *S/D*  MAINTENANCE FOUND SIGNS OF ARCING  AT R109 ESS BUS RELAY AND BROKEN WIRE OFF R109.  REPLACE BOTH R109 ESS BUS RELAY AND C814 GENERATOR CONTROL BREAKER AS PRECAUTIONARY.
